# SDR SWIA2021072159665

- Difficulty date: May 6, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Nut
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HINGE FITTING OUTBD HAS (2) CORRODED CASTLE NUTS.      (C-CHECK RO 7/18/2021)    ORDERED AND RECIEVED NEW FROM STOCK (2EA) NUTS, WASHERS AND COTTER PINS FOR THE LH AILERON OTBD HINGE FITTING. INSTALLATION ACCOMPLISHED ON JOB 2759080  OP 518  MX TRANS #22642852
